Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes a red vertical rash on the abdomen?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 562 Questions
Question
A red vertical rash line appeared on my tummy all of a sudden.. and about a month a ago a red surface rash appeared on my neck.. but went away in an hour or so
Mon, 16 Apr 2018 in Skin Hair and Nails
 
 
Answered by Dr. Ornela Ademovi 4 hours later
Brief Answer:
Picture needed

Detailed Answer:
Hello,

I understand your concern, however I would need to see a picture to better understand the nature of this rash.
Also, are you on any kind of medication? Is this current rash line starting to fade already or is it getting worse? Did you come into contact with any kind of substance?
I will be waiting for the picture.
Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes a red vertical rash on the abdomen? 5 hours later
Who do I email picture to??
 
 
Answered by Dr. Ornela Ademovi 29 hours later
Brief Answer:
Email to YYYY@YYYY

Detailed Answer:
Hi again

You can upload the photos or you can send email to YYYY@YYYY and address it to my name: Dr Ornela Ademovi

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes a red vertical rash on the abdomen? 3 hours later
Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Ornela Ademovi 10 hours later
Brief Answer:
Skin reaction

Detailed Answer:
Hello,

Thank you for providing the image. I have reviewed it and my opinion is that it is not a rash that is caused by an internal condition but rather by skin contact with something, be it a chemical or a fabric.

To better help me understand, please answer the questions I asked in my previous reply.

Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor